# SDR SWAA2021091498259

- Difficulty date: July 26, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90; INBOARD SIDE OF RIB ; 16.750 INCH FROM FRONT SPAR. CRACK LENGTH IS 0.500 INCH. ; 2021-341980 / [01] REPAIRED EXTERNAL LOWER IN-SPAR SKIN AT STATION 193.30 INBOARD SIDE OF RIB 16.750 INCH FROM FRONT SPAR AT RH HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. MATERIAL USED ALUMINUM SHEET 2024T3 0.063 INCH 2020202354 AND ALUMINUM SHEET 2024T3 0.080 INCH PO 2021138258; [02] REPAIRED EXTERNAL LOWER IN-SPAR SKIN AT STATION 193.30 INBOARD SIDE OF RIB 16.750 INCH FROM FRONT SPAR AT RH HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. MATERIAL USED ALUMINUM SHEET 2024T3 0.063 INCH PO 2020202354 AND ALUMINUM SHEET 2024T3 0.080 INCH PO 2021138258; [03] REPAIRED EXTERNAL LOWER IN-SPAR SKIN AT STATION 193.30 INBOARD SIDE OF RIB 16.750 INCH FROM FRONT SPAR AT RH HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. MATERIAL USED ALUMINUM SHEET 2024T3 0.063 INCH PO 2020202354 AND ALUMINUM SHEET 2024T3 0.080 INCH PO 2021138258 RII ACCOMPLISHED
